Numerical approximation of two-dimensional convection-diffusion equations with multiple boundary layers
Cited 24 times inCited 0 times in
- Numerical approximation of two-dimensional convection-diffusion equations with multiple boundary layers
- Jung, Chang-Yeol; Temam, Roger
- Issue Date
- ISCI-INST SCIENTIFIC COMPUTING & INFORMATION
- INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.2, no.4, pp.367 - 408
- In this article, we demonstrate how one can improve the numerical solutions of singularly perturbed problems involving multiple boundary layers by using a combination of analytic and numerical tools. Incorporating the structures of boundary layers into finite element spaces can improve the accuracy of approximate solutions and result in significant simplifications. We discuss here convection-diffusion equations in the case where both ordinary and parabolic boundary layers are present.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.